# SDR UIEA2022021500126

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON THE SEAT TRACK (P/N 65B38961-4) OF MAIN DECK BETWEEN STA 2100 AND STA 2110.45, RBL 98.58.( REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 93. REPAIRED CORROSION AREA IAW SRM 53-00-52 REPAIR 6 REV 93 AND EI NO T2022A53M-354 REV 1. INSTALLED FASTENERS IAW SRM 51-40-02 REV. 93 AND BOEING DWG NO 65B38406 SH8, REV A AND 65B38751 SH67 REV A. CONDITION CHECK NORMAL AND JOB COMPLETED. )
